MAUDE Adverse Event Report: SYNTHES GMBH 9MM/125 DEG TI CANN TFNA 280MM/LEFT - STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SYNTHES GMBH 9MM/125 DEG TI CANN TFNA 280MM/LEFT - STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 04.037.919S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d9: complainant part is not expected to be returned for manufacturer review/investigation.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from japan reports an event as follows: it was reported that on (b)(6) 2023 the patient underwent the primary surgery with the tfna long nail for a femoral subtrochanteric fracture.The surgery was completed successfully with no surgical delay.After the primary surgery, the nail broke.A bha revision was performed on (b)(6) 2023 and completed successfully.The cause of the nail breakage is unknown, no falls occurred.No further information is available.This report is for a 9mm/125 deg ti cann tfna 280mm/left ¿ sterile.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Manufacturing location: monument, manufacturing date: 10-may-2023, expiration date: 01-may-2033, part number: 04.037.919s, 9mm/125 deg ti cann tfna 280mm/left¿ sterile, lot number: 5957p95 (sterile), lot quantity: (b)(4).Production order traveler met all inspection acceptance criteria.This lot met all dimensional, visual and sterility criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: part number: 04.037.912.2, lock prong, 125 degree tfna lot number: 6137p66 qty 1 / 6137p62 qty (b)(4), lot quantity: (b)(4).Production order travelers met all inspection acceptance criteria.Part number: 04.037.912.3, tfna lock drive lot number: 5837p16 lot quantity: (b)(4).Production order traveler met all inspection acceptance criteria.Inspection sheet, ns673827 rev a met all inspection acceptance criteria.Part number: 21127, timoagri16.00 lot number: 5646p54 lot quantity: (b)(4).Inspection instruction met all inspection acceptance criteria.Raw material receiving / putaway checklist met all inspection acceptance criteria.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for this medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
9MM/125 DEG TI CANN TFNA 280MM/LEFT - STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes ave
monument CO
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key18382893
Report Number8030965-2023-16025
Device Sequence Number7797304
Product Code HSB
UDI-Device Identifier10886982097811
UDI-Public(01)10886982097811
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.037.919S
Device Lot Number5957P95
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/30/2023
Supplement Date Received by Manufacturer01/24/2024
Initial Report FDA Received Date12/22/2023
Supplement Report FDA Received Date02/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: TRAUMA
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown